REPOZYTORIUM UNIWERSYTETU
W BIAŁYMSTOKU
UwB

Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji: http://hdl.handle.net/11320/21364
Pełny rekord metadanych
Pole DCWartośćJęzyk
dc.contributor.authorWang, Peng-
dc.contributor.authorLi, Bo-
dc.date.accessioned2026-10-29T09:55:20Z-
dc.date.available2026-10-29T09:55:20Z-
dc.date.issued2007-
dc.identifier.citationFormalized Mathematics, Volume 15, Issue 3, Pages 73-79pl
dc.identifier.issn1426-2630-
dc.identifier.urihttp://hdl.handle.net/11320/21364-
dc.description.abstractIn this article, we give several differentiation formulas of special and composite functions including trigonometric, polynomial and logarithmic functions.pl
dc.language.isoenpl
dc.publisherUniversity of Białystokpl
dc.rightsAttribution-ShareAlike 4.0 International (CC BY-SA 4.0)-
dc.rights.urihttps://creativecommons.org/licenses/by-sa/4.0/-
dc.titleSeveral Differentiation Formulas of Special Functions. Part Vpl
dc.typeArticlepl
dc.rights.holder© 2008 Peng Wang, Bo Li, published by University of Białystokpl
dc.rights.holderThis work is licensed under the Creative Commons License.pl
dc.identifier.doi10. 2478/v10037-007-0009-4-
dc.description.AffiliationPeng Wang - Qingdao University of Science and Technology, Chinapl
dc.description.AffiliationBo Li - Qingdao University of Science and Technology, Chinapl
dc.description.referencesGrzegorz Bancerek. The ordinal numbers. Formalized Mathematics, 1(1):91-96, 1990.pl
dc.description.referencesCzesław Byliński. Partial functions. Formalized Mathematics, 1(2):357-367, 1990.pl
dc.description.referencesKrzysztof Hryniewiecki. Basic properties of real numbers. Formalized Mathematics, 1(1):35-40, 1990.pl
dc.description.referencesJarosław Kotowicz. Partial functions from a domain to a domain. Formalized Mathematics, 1(4):697-702, 1990.pl
dc.description.referencesJarosław Kotowicz. Partial functions from a domain to the set of real numbers. Formalized Mathematics, 1(4):703-709, 1990.pl
dc.description.referencesJarosław Kotowicz. Real sequences and basic operations on them. Formalized Mathematics, 1(2):269-272, 1990.pl
dc.description.referencesRafał Kwiatek. Factorial and Newton coefficients. Formalized Mathematics, 1(5):887-890, 1990.pl
dc.description.referencesKonrad Raczkowski. Integer and rational exponents. Formalized Mathematics, 2(1):125-130, 1991.pl
dc.description.referencesKonrad Raczkowski and Paweł Sadowski. Real function differentiability. Formalized Mathematics, 1(4):797-801, 1990.pl
dc.description.referencesKonrad Raczkowski and Paweł Sadowski. Topological properties of subsets in real numbers. Formalized Mathematics, 1(4):777-780, 1990.pl
dc.description.referencesYasunari Shidama. The Taylor expansions. Formalized Mathematics, 12(2):195-200, 2004.pl
dc.description.referencesAndrzej Trybulec. Subsets of complex numbers. To appear in Formalized Mathematics.pl
dc.description.referencesAndrzej Trybulec. Tarski Grothendieck set theory. Formalized Mathematics, 1(1):9-11, 1990.pl
dc.description.referencesAndrzej Trybulec and Czesław Byliński. Some properties of real numbers. Formalized Mathematics, 1(3):445-449, 1990.pl
dc.description.referencesZinaida Trybulec. Properties of subsets. Formalized Mathematics, 1(1):67-71, 1990.pl
dc.description.referencesEdmund Woronowicz. Relations defined on sets. Formalized Mathematics, 1(1):181-186, 1990.pl
dc.description.referencesYuguang Yang and Yasunari Shidama. Trigonometric functions and existence of circle ratio. Formalized Mathematics, 7(2):255-263, 1998.pl
dc.description.volume15pl
dc.description.issue3pl
dc.description.firstpage73pl
dc.description.lastpage79pl
dc.identifier.citation2Formalized Mathematicspl
Występuje w kolekcji(ach):Formalized Mathematics, 2007, Volume 15, Issue 3

Pliki w tej pozycji:
Plik Opis RozmiarFormat 
Several_Differentiation_Formulas_of_Special_Functions._Part_V.pdf153,06 kBAdobe PDFOtwórz
Pokaż uproszczony widok rekordu Zobacz statystyki


Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL Creative Commons